Alert archive / Texas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 49, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this severe thunderstorm warning at Apr 18, 2016, 5:05 PM CDT for Jim Wells County, Kleberg County, Nueces County, Texas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2016, 5:05 PM CDT (22:05 UTC)
- Expired
- Apr 18, 2016, 5:45 PM CDT
- In force
- 40 min
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Jim Wells County, TX, Kleberg County, TX, Nueces County, TX
The radar
The Corpus Christi radar (KCRP), 59 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 18, 3:21 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 10.1 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2403 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 614 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 186 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 3.2
The text
As transmitted.
312 WUUS54 KCRP 182205 SVRCRP TXC249-273-355-182245- /O.NEW.KCRP.SV.W.0049.160418T2205Z-160418T2245Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 505 PM CDT MON APR 18 2016 THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN NUECES COUNTY IN SOUTHERN TEXAS... SOUTHWESTERN JIM WELLS COUNTY IN SOUTHERN TEXAS... NORTHWESTERN KLEBERG COUNTY IN SOUTHERN TEXAS... * UNTIL 545 PM CDT * AT 505 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ALICE...MOVING EAST AT 20 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... KINGSVILLE...ALICE...PALITO BLANCO...BEN BOLT...AGUA DULCE AND LAKE ALICE. PRECAUTIONARY/PREPAREDNESS ACTIONS... PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM WINDOWS. && LAT...LON 2742 9822 2779 9821 2785 9784 2743 9786 TIME...MOT...LOC 2205Z 264DEG 15KT 2771 9808 HAIL...1.00IN WIND...<50MPH $$ JM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 3:41 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Apr 18, 3:41 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
341 PM CDT MON APR 18 2016
.SHORT TERM (TONIGHT AND TUESDAY)...COMPLEX SCENARIO PLAYING OUT
ACROSS SOUTH TEXAS AT THIS TIME. COLD OUTFLOW FROM DYING
CONVECTION FROM THE UPPER TEXAS COAST HAS SURGED THROUGH THE
COASTAL WATERS AND THE COASTAL BEND...WHICH ONLY THE RAP MODEL
PICKED UP ON IN THE LAST COUPLE OF HOURS. AIR MASS HAS BECOME
UNSTABLE TO THE SOUTH OF THE OUTFLOW BOUNDARY WITH MIXED LAYER
CAPE VALUES BETWEEN 1500-2000 J/KG AND 35-40 KNOTS OF SHEAR IN THE
0-6 KM LAYER. STORMS FORMING OVER THE BRUSH COUNTRY ARE EXPECTED
TO CONTINUE GROWING UPSCALE AS THEY MOVE EAST-SOUTHEAST. SEVERE
THUNDERSTORM WATCH IS IN EFFECT FOR THE BRUSH COUNTRY TO JIM WELLS
COUNTY UNTIL 11 PM THIS EVENING. HOW ALL OF THIS AFFECTS THE HEAVY
RAIN/FLASH FLOOD POTENTIAL IS UNCERTAIN ESPECIALLY FOR THE
VICTORIA CROSSROADS REGION WHERE AIR MASS HAS STABILIZED BEHIND
THE OUTFLOW BOUNDARY. THERE IS A POSSIBILITY THAT ACTIVITY FORMING
TO THE WEST COULD MOVE OVER THE OUTFLOW BOUNDARY AND REMAIN
ORGANIZED BUT IN AN ELEVATED NATURE. EXPANDED THE FLASH FLOOD
WATCH EARLIER TO INCLUDE THE WESTERN BRUSH COUNTRY. FOR
NOW...WILL MAINTAIN FLASH FLOOD WATCH FOR THE REST OF THE AREA FOR
TONIGHT BUT THIS WILL LIKELY NEED MODIFICATION LATER THIS EVENING.
THE FORECAST FOR TUESDAY WILL BE DEPENDENT ON WHERE OUTFLOW
BOUNDARY/MOISTURE AXIS WILL RESIDE BUT WILL GO ALONG WITH NAM/GFS
SHOWING HIGHER MOISTURE AXIS OVER THE COASTAL PLAINS INTO THE
COASTAL WATERS TO SHOW WHERE HIGHER POPS WILL BE FOR TUESDAY.
&&
.MARINE (TONIGHT)...MODERATE TO STRONG NORTHEAST WINDS ASSOCIATED
WITH OUTFLOW FROM DIMINISHING CONVECTION OFF THE UPPER TEXAS COAST
WILL CONTINUE THROUGH THE EVENING. THIS WILL BE ASSISTED BY AN
AREA OF LOW PRESSURE THAT FORMED TO THE NORTH OF THE CONVECTIVE
COMPLEX THAT HAS MOVED WELL OFFSHORE OF THE LOWER TEXAS COAST. SCA
IS IN EFFECT FOR THE BAYS UNTIL 04Z...THOUGH 07Z FOR THE NEAR
SHORE WATERS AND 12Z FOR THE OFFSHORE WATERS. SEAS HAVE BUILT TO 8
FEET AT THE OFFSHORE BUOYS AND MAY GO TO 9-10 FEET BEFORE
SUBSIDING. EXPECT STRONG CONVECTION WILL MOVE THROUGH THE WATERS
TONIGHT.
&&
.TIDES...TIDES AND BAY LEVELS HAVE INCREASED SLIGHTLY DUE TO THE
STRONG NORTHEAST WINDS BEHIND THE OUTFLOW. TIDES ARE 2-2.25 FEET
ABOVE PREDICTED BUT THIS WILL STILL REMAIN IN THE COASTAL FLOOD
ADVISORY CRITERIA RANGE. THE ADVISORY WILL REMAIN IN EFFECT
THROUGH TUESDAY MORNING AS WELL AS THE HIGH RISK FOR RIP CURRENTS.
&&
.LONG TERM (TUESDAY NIGHT THROUGH MONDAY)...DETERMINISTIC GFS/ECMWF
PREDICT THE EARLY STAGES OF THE BREAKDOWN OF THE OMGEGA BLOCK AT THE
BEGINNING OF THE PERIOD TO A PROGRESSIVE UPPER TROUGH MOVG ACRS THE
MIDWEST THURSDAY. THUS...A DECREASE IN SYNOPTIC SCALE LIFT EXPECTED
OVER THE CWA/MSA TUESDAY NIGHT THROUGH THURSDAY. YET...CONCUR WITH
THE GFS DETERMINISTIC WHICH MAINTAINS COPIOUS MSTR (ORIGINATING OVER
THE WRN/SWRN GULF OF MEXICO PER SPORT CIRA TOTAL LPW) OVER THE ERN
CWA/MSA THROUGH THURSDAY. THUS WL MAINTAIN SCT CONVECTION OVER THE
CWA/MSA TUESDAY NIGHT THROUGH THURSDAY. PATCHY FOG MAY OCCUR EARLY
WEDNESDAY/THURSDAY MORNINGS PER SREF PROBABILITIES. PER THE
WAVEWATCH...SWELL HEIGHTS/PERIODS MAY MAINTAIN MODERATE/HIGH RISK
FOR RIP CURRENTS. FRIDAY/SATURDAY...IN RESPONSE TO THE PROGRESSIVE
UPPER PATTERN...ANTICIPATE THAT INCREASING SUBSIDENCE/DRYING WL
PRECLUDE SIGNIFICANT CONVECTION BY LATE FRIDAY. SATURDAY NIGHT/
SUNDAY...THE GFS ENSEMBLE MEAN SUGGESTS THAT ANOTHER UPPER SYSTEM WL
PROVIDE SYNOPTIC SCALE LIFT OVER THE CWA/MSA LATE SATURDAY THROUGH
MONDAY. GFS DETERMINISTIC INCREASES MSTR AGAIN IN ADVANCE OF THIS
SYSTEM. WL ONLY FCST ISOLD CONVECTION SUNDAY/MONDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 72 82 72 82 71 / 80 50 40 50 30
VICTORIA 69 81 70 82 68 / 70 50 40 50 30
LAREDO 70 88 70 88 70 / 70 30 40 40 30
ALICE 70 85 71 85 69 / 80 40 40 50 30
ROCKPORT 73 81 72 82 71 / 80 60 40 50 30
COTULLA 67 85 69 86 68 / 70 30 40 40 30
KINGSVILLE 71 84 71 84 70 / 80 50 40 50 30
NAVY CORPUS 73 81 72 79 72 / 80 50 40 50 30
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR THE FOLLOWING
ZONES: ARANSAS...BEE...CALHOUN...DUVAL...GOLIAD...JIM
WELLS...KLEBERG...LIVE OAK...MCMULLEN...NUECES...REFUGIO...
SAN PATRICIO...VICTORIA.
HIGH RIP CURRENT RISK THROUGH TUESDAY MORNING FOR THE FOLLOWING
ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES.
COASTAL FLOOD ADVISORY UNTIL 7 AM CDT TUESDAY FOR THE FOLLOWING
ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES...SAN PATRICIO.
FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR THE FOLLOWING
ZONES: LA SALLE...WEBB.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT TUESDAY FOR THE FOLLOWING
ZONES: WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60
NM...WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL
FROM 20 TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 11 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES: BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT
ARANSAS...BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT
O\CONNOR.
SMALL CRAFT ADVISORY UNTIL 2 AM CDT TUESDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
CHANNEL OUT 20 NM.
&&
TMT/89...SHORT TERM
WC/87...LONG TERMHazardous weather outlook, Apr 18, 3:58 PM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 358 PM CDT MON APR 18 2016 TXZ229>234-239>247-191200- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 358 PM CDT MON APR 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY THIS AFTERNOON AND THIS EVENING. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 11 PM THIS EVENING FOR THE BRUSH COUNTRY. THE MAIN CONCERN WILL BE LARGE HAIL AND DAMAGING WINDS. A FLASH FLOOD WATCH IS IN EFFECT FOR THE WESTERN BRUSH COUNTRY FOR THIS AFTERNOON AND THIS EVENING AND FOR THE REST OF SOUTH TEXAS THIS AFTERNOON THROUGH TONIGHT. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE IN THE MORE PERSISTENT AND SLOW MOVING STORMS. A COASTAL FLOOD ADVISORY IS IN EFFECT FOR NUECES...KLEBERG...SAN PATRICIO...CALHOUN AND ARANSAS COUNTIES TONIGHT. THERE IS A HIGH RISK FOR DANGEROUS RIP CURRENTS TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS ARE EXPECTED ON TUESDAY...WITH THUNDERSTORMS CHANCES GRADUALLY DIMINISHING BUT STILL PRESENT WEDNESDAY AND THURSDAY. A FEW STRONG STORMS ARE POSSIBLE TUESDAY AND WEDNESDAY WITH AN ISOLATED SEVERE STORM ALSO NOT OUT OF THE QUESTION. THUNDERSTORMS WILL ALSO BE POSSIBLE SATURDAY AND SUNDAY...BUT SEVERE WEATHER CONCERNS WILL BE ON THE LOW SIDE. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE AGAIN ON TUESDAY...WHICH MAY LEAD TO LOCALIZED FLOODING. AN ELEVATED RISK OF RIP CURRENTS ARE EXPECTED TUESDAY AND WEDNESDAY...WITH MINOR TIDAL OVERFLOW POSSIBLE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED...ALTHOUGH A REQUEST FOR SPOTTER REPORTS IS MORE LIKELY IF SEVERE WEATHER IS OCCURRING. GMZ230-235-250-255-270-275-191200- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O\CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 358 PM CDT MON APR 18 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE MAINLY THIS AFTERNOON AND THIS EVENING. THERE IS A SMALL CRAFT ADVISORY IN EFFECT FOR THE BAYS AND NEARSHORE WATERS THIS EVENING AND THE OFFSHORE WATERS THROUGH EARLY TUESDAY MORNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED THUNDERSTORMS ARE EXPECTED ON TUESDAY...WITH THUNDERSTORMS CHANCES GRADUALLY DIMINISHING BUT STILL PRESENT WEDNESDAY AND THURSDAY. A FEW STRONG STORMS ARE POSSIBLE TUESDAY AND WEDNESDAY WITH AN ISOLATED SEVERE STORM ALSO NOT OUT OF THE QUESTION. THUNDERSTORMS WILL ALSO BE POSSIBLE SATURDAY AND SUNDAY...BUT SEVERE WEATHER CONCERNS WILL BE ON THE LOW SIDE. TMT/WC
In the hours before
Special weather statement, Apr 18, 1:15 PM CDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
115 PM CDT MON APR 18 2016
TXZ239-181900-
WEBB-
115 PM CDT MON APR 18 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WEBB COUNTY...
AT 114 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES EAST OF
CHUPADERA RANCH AIRPORT...OR 24 MILES SOUTH OF CARRIZO SPRINGS...MOVING
EAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CHUPADERA RANCH AIRPORT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2820 9966 2802 9975 2794 9994 2798 9993
2798 9996 2799 9999 2802 10001 2807 10002
2809 10005 2810 10005 2811 10006 2820 10009
TIME...MOT...LOC 1814Z 291DEG 14KT 2818 9995
JMSpecial weather statement, Apr 18, 2:02 PM CDT, 3 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
202 PM CDT MON APR 18 2016
TXZ239-181945-
WEBB-
202 PM CDT MON APR 18 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WEBB COUNTY...
AT 202 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 10 MILES SOUTHWEST
OF GILSON GROVES...OR 25 MILES SOUTH OF CARRIZO SPRINGS...MOVING EAST
AT 5 MPH.
WIND GUSTS OF 50 TO 55 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
CHUPADERA RANCH AIRPORT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2820 9957 2799 9967 2783 9988 2784 9988
2788 9991 2789 9989 2791 9990 2794 9994
2798 9993 2799 9999 2820 10009
TIME...MOT...LOC 1902Z 278DEG 5KT 2816 9988
JMSpecial weather statement, Apr 18, 2:35 PM CDT, 2 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
235 PM CDT MON APR 18 2016
TXZ241>244-182030-
NUECES-KLEBERG-SAN PATRICIO-JIM WELLS-
235 PM CDT MON APR 18 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHWESTERN SAN
PATRICIO...NUECES...NORTHEASTERN JIM WELLS AND NORTHEASTERN KLEBERG
COUNTIES...
AT 233 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR BANQUETE TO NORTH PADRE ISLAND.
MOVEMENT WAS NORTHEAST AT 20 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE... CORPUS CHRISTI...ROBSTOWN...
DRISCOLL...ODEM...SAN PATRICIO...CALALLEN...BLUNTZER...FLOUR
BLUFF...MUSTANG ISLAND STATE PARK AND DOWNTOWN CORPUS CHRISTI.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2774 9805 2804 9780 2784 9730 2769 9705
2758 9713 2741 9722
TIME...MOT...LOC 1933Z 230DEG 15KT 2784 9788 2756 9711
JMSpecial weather statement, Apr 18, 4:11 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 411 PM CDT MON APR 18 2016 TXZ243-244-182145- NUECES-SAN PATRICIO- 411 PM CDT MON APR 18 2016 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN SAN PATRICIO AND CENTRAL NUECES COUNTIES... AT 411 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CORPUS CHRISTI NORTH BEACH...OR NEAR CORPUS CHRISTI INTERNATIONAL AIRPORT...MOVING EAST AT 25 MPH. WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CORPUS CHRISTI...PORTLAND...TAFT...CORPUS CHRISTI INTERNATIONAL AIRPORT... ODEM...GREGORY...INGLESIDE ON THE BAY...DOWNTOWN CORPUS CHRISTI...CORPUS CHRISTI DEL MAR WEST CAMPUS...ANNAVILLE...CLARKWOOD...CORPUS CHRISTI NORTH BEACH...INGLESIDE--ARANSAS PASS...TAFT SOUTHWEST AND TULOSO. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. LAT...LON 2792 9764 2807 9735 2783 9721 2774 9754 TIME...MOT...LOC 2111Z 251DEG 21KT 2786 9747 JM
Special weather statement, Apr 18, 4:41 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
441 PM CDT MON APR 18 2016
TXZ241-182215-
JIM WELLS-
441 PM CDT MON APR 18 2016
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL JIM WELLS COUNTY...
AT 440 PM CDT...A STRONG THUNDERSTORM WAS LOCATED JUST
SOUTHWEST OF ALICE...MOVING EAST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
ALICE...ALFRED AND LAKE ALICE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2760 9822 2780 9822 2792 9794 2785 9793
2772 9794 2771 9794
TIME...MOT...LOC 2140Z 264DEG 14KT 2770 9815
JMSpecial weather statement, Apr 18, 4:46 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
446 PM CDT MON APR 18 2016
TXZ240-182215-
DUVAL-
446 PM CDT MON APR 18 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN DUVAL COUNTY...
AT 445 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER RAMIREZ...OR 15
MILES SOUTH OF BENAVIDES...MOVING EAST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CONCEPCION...RAMIREZ...RIOS...CRUZ CALLE AND REALITOS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 2734 9852 2735 9853 2746 9856 2748 9824
2728 9824 2728 9852
TIME...MOT...LOC 2145Z 270DEG 8KT 2738 9842
JMThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:03 PM CDT | Flash Flood Warning | CRP | La Salle | 3 hr |
| Apr 17, 7:27 PM CDT | Severe Thunderstorm Warning | CRP | La Salle | 48 min |
| Apr 17, 7:27 PM CDT | Tornado Warning | CRP | La Salle | 33 min |
| Apr 17, 7:37 PM CDT | Special Weather Statement | CRP | La Salle | 23 min |
| Apr 17, 8:04 PM CDT | Severe Thunderstorm Warning | CRP | La Salle, Webb | 41 min |
| Apr 17, 8:13 PM CDT | Tornado Warning | CRP | La Salle, Webb | 32 min |
| Apr 17, 8:38 PM CDT | Tornado Warning | CRP | Webb | 22 min |
| Apr 17, 8:54 PM CDT | Tornado Warning | CRP | Webb | 29 min |
| Apr 17, 9:07 PM CDT | Areal Flood Advisory | CRP | La Salle, Webb | 3 hr |
| Apr 17, 9:11 PM CDT | Special Weather Statement | CRP | Webb | 64 min |
| Apr 17, 9:20 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 55 min |
| Apr 17, 9:47 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 58 min |
| Apr 17, 10:14 PM CDT | Areal Flood Advisory | CRP | Webb | 3 hr |
| Apr 17, 10:18 PM CDT | Flash Flood Warning | CRP | Webb | 3 hr |
| Apr 17, 10:27 PM CDT | Special Weather Statement | CRP | Webb | 63 min |
| Apr 17, 10:42 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 38 min |
| Apr 17, 11:06 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 39 min |
| Apr 18, 12:21 PM CDT | Special Weather Statement | CRP | Dimmit | 24 min |
| Apr 18, 1:15 PM CDT | Special Weather Statement | CRP | Dimmit | 45 min |
| Apr 18, 2:02 PM CDT | Special Weather Statement | CRP | Dimmit | 43 min |
| Apr 18, 2:35 PM CDT | Special Weather Statement | CRP | Nueces | 55 min |
| Apr 18, 2:42 PM CDT | Areal Flood Advisory | CRP | Kleberg, Nueces, San Patricio | 2 hr |
| Apr 18, 2:44 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 46 min |
| Apr 18, 2:49 PM CDT | Special Marine Warning | CRP | 41 min | |
| Apr 18, 3:30 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 45 min |
| Apr 18, 3:32 PM CDT | Special Marine Warning | CRP | 88 min | |
| Apr 18, 3:50 PM CDT | Areal Flood Advisory | CRP | Jim Wells, Kleberg, Live Oak, Nueces, San Patricio | 115 min |
| Apr 18, 3:55 PM CDT | Tornado Warning | CRP | Webb | 35 min |
| Apr 18, 4:11 PM CDT | Special Weather Statement | CRP | San Patricio | 34 min |
| Apr 18, 4:21 PM CDT | Tornado Warning | CRP | Webb | 24 min |
| Apr 18, 4:41 PM CDT | Special Weather Statement | CRP | Jim Wells | 34 min |
| Apr 18, 4:44 PM CDT | Tornado Warning | CRP | Webb | 31 min |
| Apr 18, 4:46 PM CDT | Special Weather Statement | CRP | Duval | 29 min |
| Apr 18, 5:13 PM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells | 3 hr |
| Apr 18, 5:15 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 35 min |
| Apr 18, 5:42 PM CDT | Special Weather Statement | CRP | Nueces | 48 min |
| Apr 18, 5:50 PM CDT | Areal Flood Advisory | CRP | Jim Wells, Kleberg, Nueces, San Patricio | 115 min |
| Apr 18, 5:56 PM CDT | Special Weather Statement | CRP | Kleberg | 64 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.